# SDR AALA202111307433

- Difficulty date: November 14, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N902NN
- Make and model: Boeing 737*
- Aircraft serial: 31154
- Aircraft time: 26,924 hours, 11,322 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN CABIN FLOOR SUPPORT AT STA 540 AND LBL 1. REPLACED FLOOR SUPPORT WITH NEW IAW SRM 51-40-02.
